We've all heard of Panandol but did you know that Panamax contains the same active ingredient, paracetamol. Paracetamol went on sale over 50 years ago under the trade name Panadol. The name Panadol became a trademark for the pharmaceutical paracetamol which is also found in Panamax.

These over the counter medication can be taken as an effective relief of pain such as muscle pain, pain related with periods, headaches and reduce the symtoms related with a fever. Paracetamol is also a major ingredient in numerous cold and flu remedies.

Why so many kinds of Panadol? The Panadol range . For example, Panadol Extra contains caffeine (65 mg) which enhances the analgesic effect of paracetamol. It's important 

*Always consult a health care professional to discuss if this preparation is suitable for your condition.